Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DUALISTIC DIFFERENTIAL GEOMETRY OF POSITIVE-DEFINITE MATRICES AND ITSAPPLICATIONS TO RELATED PROBLEMS
Autore:
OHARA A; SUDA N; AMARI SI;
Indirizzi:
OSAKA UNIV,DEPT SYST ENGN,1-3 MACHIKANE YAMA TOYONAKA OSAKA 560 JAPAN UNIV TOKYO,DEPT MATH ENGN & INFORMAT PHYS,BUNKYO KU TOKYO 113 JAPAN
Titolo Testata:
Linear algebra and its applications
, volume: 247, anno: 1996,
pagine: 31 - 53
SICI:
0024-3795(1996)247:<31:DDGOPM>2.0.ZU;2-X
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
19
Recensione:
Indirizzi per estratti:
Citazione:
A. Ohara et al., "DUALISTIC DIFFERENTIAL GEOMETRY OF POSITIVE-DEFINITE MATRICES AND ITSAPPLICATIONS TO RELATED PROBLEMS", Linear algebra and its applications, 247, 1996, pp. 31-53

Abstract

Analysis on the set of positive definite matrices is involved in manyengineering problems. We develop a differential geometric theory of the set of positive definite matrices by means of a specific class of connections introduced into it. Consequently, various dualistic aspectsof the set are elucidated. Next, using the theory, we derive new results and interesting geometrical interpretations for matrix approximation, positive definite matrix completion, and linear matrix inequality problems.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/03/20 alle ore 13:34:07